# SDR IPXA11564637

- Difficulty date: January 25, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1790 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU INLET FWD STRAP IS CORRODED BS 1790 STR 3-6 RT.  REPLACED 148N3138-20 STRAP IAW SRM 51-40-02-0G.
